Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mr kiplings cakes

overdose of minocycline

When I was on mino. My derm brought be up from 50mg 2 timesd a day to 4 times a day with no side effects that I saw. Just one time will most likely not be a problem.

Share this post


Link to post
Share on other sites

When I first started on minocycline, my dermatologist told me that a possible side effect could be purple patches on your skin. So I guess it's not uncommon to get them while taking minocycline, but I would still talk to your dermatologist about it.

Share this post


Link to post
Share on other sites

Purple patches is a side effect. The inside of my bottom lip is purple and I've developed a faint purplish tinge on the skin between my nose and upper lip in a couple of spots. Don't know if it goes away. Still researching that bit.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×